Preventing overdoses and overdose deaths - Opioid treatment, part 4

Resource Properties

Abstract:

This two-page handout with accompanying video and audio recording educates people about ways to prevent opioid overdoses and overdose deaths. It lists steps people who take an opioid medication can take to avoid an overdose. It describes what an opioid overdose looks like, identifying its common symptoms. The document contains step by step instructions for what a person should do if they suspect someone has overdosed, including use of naloxone, which is medication to reverse the effects of an opioid overdose. Contact information for the Substance Abuse and Mental Health Services Administration (SAMHSA) National Helpline is provided.

Text and audio are in the public domain. Graphics are copyrighted content.

Author(s):
Healthy Roads Media
Medical Review:
Yes
The English language resource was created or reviewed by a medical professional for quality and accuracy.
Development Method:
Resource developed in English and translated into other languages
Translation Review:
Company review
A qualified translation company performed an independent review by a second translator, and a client advocate.
Country:
N/A
Population:
N/A
Copyright:
Copyrighted
Last Reviewed by Author(s):
9/22/2017
Record Last Updated:
4/13/2018

Access Resource

Language
Document
Video
Audio
English
Document: Open (PDF, 195 KB)
Video: View (MP4, 14.1 MB)
Audio: Listen (MP3, 3.79 MB)
Spanish
Document: Open (PDF, 91.5 KB) Split Screen (PDF, 91.5 KB)
Video: View (MP4, 11.5 MB)
Audio: Listen (MP3, 3.29 MB)